Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Blisters on tongue, rinsed mouth with salt water, painful. Should I be concerned?

Hi I recenly have had abad cold that lasted for over a month. I was given a Z-Pack antibiotic and when I went to see my familydoctor he said I had a sinus infection and put me on steroids for a week. I finished them about 10 days ago, my ear where he had seen some fluid when he checked still feels a little saw near tnhe bottom of the ear along the jaw line. Recently I had gotten some Holloween candy. In the bag were what looked like jaw breakers but were those hot jaw breakers. After I had a few , a few days later my tongue felt like I had all ulcers and so I called my doctor and he prescribed a rince to swish around my mouth and spit out, to be used every 6 hours. It just makes the mouth numb. But when I looked I could seeulcers on the side of the tongue that had little white bumps on top of them but also towards the back of my tongue underneath the tongue on the side I also saw what looks almost like a small blood blister . I have been rinsing my mouth out with salt water in addition continuing to use the oral rinse the doctor prescribed but I can still feel the pain under my tongue and near the back of my throat . Should I be more concerned with this or is it something that takes a while to get rid of. It is ony on the side of my tongue near where the ear is still bothering me. Can you suggest anything to try.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Your problem seems to be because of Halloween candies and it is not associated with ear infection.These blister might appeared as a result of allergic reaction.Mostly these blisters are self limiting and disappear after 10- 20 days.Till they disappear you need to apply chlorhexidine anesthetic oral gel which is available as over the counter medicine and you should start with some multivitamin . This will provide you relief.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor